# SDR ASAA2017022519925

- Difficulty date: February 25, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 34,780 hours, 10,533 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Part serial: 7570
- Condition: Out Of Tolerance
- Location: Nr 1 Fuel Tank
- Part time: 34,777 hours, 10,532 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EIGHT PROBES OUT OF TOLERANCE IN TANK 1.  ACFT GROUNDED.  R & R THE PROBES IAW AMM 28-41-21.  SYSTEM OPS TESTED NORMAL IAW AMM 28-41-00.
